VOL. 13 · NO. 2 | May, 1985
Front Matter
Ann. Probab. 13 (2), (May, 1985) Open Access
No abstract available
Jose-Luis Menaldi, Maurice Robin
Ann. Probab. 13 (2), 319-341, (May, 1985) DOI: 10.1214/aop/1176992994 Open Access
KEYWORDS: Diffusion processes, variational inequalities, 60J60, 35J70
Ross Pinsky
Ann. Probab. 13 (2), 342-362, (May, 1985) DOI: 10.1214/aop/1176992995 Open Access
KEYWORDS: large deviations, diffusion processes with boundaries, Martingale problem, occupation measure, 60F10, 60J60
Ross G. Pinsky
Ann. Probab. 13 (2), 363-378, (May, 1985) DOI: 10.1214/aop/1176992996 Open Access
KEYWORDS: Conditioned diffusion processes, $I$-function, convergence of diffusion processes, Invariant measures, 60J60 F
Michael Scheutzow
Ann. Probab. 13 (2), 379-384, (May, 1985) DOI: 10.1214/aop/1176992997 Open Access
KEYWORDS: Nonlinear diffusion process, process with periodic law, Ornstein-Uhlenbeck process, nonlinear PDE, 35K55, 60J60, 35B10, 60H10
Rabi Bhattacharya
Ann. Probab. 13 (2), 385-396, (May, 1985) DOI: 10.1214/aop/1176992998 Open Access
KEYWORDS: Markov process on the torus, generator, dispersion, 60J60, 60F17
Keigo Yamada
Ann. Probab. 13 (2), 397-413, (May, 1985) DOI: 10.1214/aop/1176992999 Open Access
KEYWORDS: storage process, Functional limit theorem, local time of Bessel process, 60F17, 60J55, 60K30
B. Pittel
Ann. Probab. 13 (2), 414-427, (May, 1985) DOI: 10.1214/aop/1176993000 Open Access
KEYWORDS: Random trees, lengths of the paths, ergodic process, asymptotic growth, strong, weak convergence, 60C05, 60F15, 28D20, 68C25
Robert Fox, Murad S. Taqqu
Ann. Probab. 13 (2), 428-446, (May, 1985) DOI: 10.1214/aop/1176993001 Open Access
KEYWORDS: weak convergence, Brownian motion, Rosenblatt process, Hermite polynomials, Wiener multiple integrals, long-range dependence, fractional Gaussian noise, fractional ARMA, 60F05, 60G10, 33A65
Evarist Gine, Marjorie G. Hahn
Ann. Probab. 13 (2), 447-468, (May, 1985) DOI: 10.1214/aop/1176993002 Open Access
KEYWORDS: random sets, domains of attraction, $p$-stable, support functions, stochastic integrals, central limit theorems, Minkowski sums, 60D05, 60E07, 60F05, 60B12
Bruce Cooil
Ann. Probab. 13 (2), 469-477, (May, 1985) DOI: 10.1214/aop/1176993003 Open Access
KEYWORDS: Intermediate order statistics, domain of attraction, extremal distribution, Pareto, 60F05, 62H05, 60J65
M. Campanino, L. Russo
Ann. Probab. 13 (2), 478-491, (May, 1985) DOI: 10.1214/aop/1176993004 Open Access
KEYWORDS: graph, Bernoulli measure, chain, cluster, critical percolation probability, pivotal sites, Ising model, 60K35, 82A67
H. Kaspi
Ann. Probab. 13 (2), 492-518, (May, 1985) DOI: 10.1214/aop/1176993005 Open Access
KEYWORDS: Markov processes in duality, exit systems, excursion laws, 60J60, 60J45
Philip Protter
Ann. Probab. 13 (2), 519-530, (May, 1985) DOI: 10.1214/aop/1176993006 Open Access
KEYWORDS: Volterra integral equations, stochastic integral equations, Semimartingale, stochastic integration, 60H20, 60H05
Joseph C. Watkins
Ann. Probab. 13 (2), 531-557, (May, 1985) DOI: 10.1214/aop/1176993007 Open Access
KEYWORDS: Martingale problem, martingale measures, stochastic integral equations, existence and uniqueness theorems, 60H20, 60H05, 60G44
Peter Clifford, Aidan Sudbury
Ann. Probab. 13 (2), 558-565, (May, 1985) DOI: 10.1214/aop/1176993008 Open Access
KEYWORDS: Markov chain, absorbing barriers, invasion processes, infinite particle systems, birth and death processes, 60J25, 60K35
D. P. Kennedy
Ann. Probab. 13 (2), 566-571, (May, 1985) DOI: 10.1214/aop/1176993009 Open Access
KEYWORDS: Optimal stopping, prophet inequality, order statistics, 60G40, 62L15
Mei-Ling Ting Lee
Ann. Probab. 13 (2), 572-582, (May, 1985) DOI: 10.1214/aop/1176993010 Open Access
KEYWORDS: Positive dependence, total positivity, conditional mean residual life function, 60K10, 62H20, 62N05
Mei-Ling Ting Lee
Ann. Probab. 13 (2), 583-591, (May, 1985) DOI: 10.1214/aop/1176993011 Open Access
KEYWORDS: Negative dependence, reverse regular rule, right corner set decreasing, right tail decreasing in sequence, conditionally decreasing in sequence, negative regression dependence, 60K10, 62H20, 62N05
Zbigniew J. Jurek
Ann. Probab. 13 (2), 592-608, (May, 1985) DOI: 10.1214/aop/1176993012 Open Access
KEYWORDS: Banach space, infinitely divisible measure, weak convergence, $s$-selfdecomposable measure, selfdecomposable measure, characteristic functional, $D_E\lbrack 0, \infty)$-valued random variable, random integral, 60B12, 60H05
Moshe Zakai
Ann. Probab. 13 (2), 609-615, (May, 1985) DOI: 10.1214/aop/1176993013 Open Access
KEYWORDS: Malliavin derivatives, Malliavin calculus, derivatives of Wiener functionals, the infinite dimensional Ornstein-Uhlenbeck process, 60H99, 60J65
R. F. Bass, K. B. Erickson
Ann. Probab. 13 (2), 616-624, (May, 1985) DOI: 10.1214/aop/1176993014 Open Access
KEYWORDS: Law of the iterated logarithm, Diffusions, Additive functionals, Speed measure, Bessel process, 60J60, 60F15, 60J55
Thomas E. Wood
Ann. Probab. 13 (2), 625-629, (May, 1985) DOI: 10.1214/aop/1176993015 Open Access
KEYWORDS: association, local limit theorem, 60F05, 60E10
Carlo Bertoluzza, Bruno Forte
Ann. Probab. 13 (2), 630-637, (May, 1985) DOI: 10.1214/aop/1176993016 Open Access
KEYWORDS: 62-07, Entropy, discretization, mutual dependence, 60E99, 62B10
Back Matter
Ann. Probab. 13 (2), (May, 1985) Open Access
No abstract available
Back to Top